Fuzzy $\omega ^{O}$-open sets
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 749-755
Printed December 1, 2008
Talal Al-Hawary
Mu'tah University
Abstract : In this paper, we introduce the relatively new notion of fuzzy $\omega ^{O}$-open set. We prove that the collection of all fuzzy $\omega ^{O}$-open subsets of a fuzzy topological space forms a fuzzy topology that is finer than the original one. Several characterizations and properties of this class are also given as well as connections to other well-known ``fuzzy generalized open" subsets.
Keywords : fuzzy topological space, fuzzy open set, fuzzy $\omega ^{O}$-open
MSC numbers : 54A40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd